# SDR UIEA2024100900971

- Difficulty date: October 20, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 84,622 hours, 16,956 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT DOOR INNER SURFACE, CORROSION AT 15'' FROM LOWER EDGE AND 5'' FROM AFT EDGE.( CORROSION WAS REWORKED, EVALUATED AND FOUND WITHIN ALLOWABLE DAMAGE LIMITS IAW SRM 52-30-02-1A-1. NO FURTHER DEFECTS NOTED )
